Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with diabetes, taking insulin. Painful, itchy boil in groin. Due to taking insulin?

Hi My husband is 28yrs old and has been recently diagnosed with diabties, he is taking insulin 2 times a day. Before he was diagnosed he had a boil behind his head but suddenly after 2 weeks of taking insulin he has a big boil near his groin , it s painfull, red, itchy and sometimes a little blood comes out. Can this be because of insulin or is it something else. Thanks
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Injection insulin has no role in causing boils in a person.
Boils can be caused in a diabetic person if his sugar levels ate uncontrolled.
However a person can get a boil even without having diabetes or even if his sugar levels are controlled in a diabetic.
Your husband requires a control of his blood sugar levels and a proper course of antibiotics.
Consult your doctor for the prescription of anti biotics.
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor